Article citationsMore>>

R. D. M. Garcia and C. E. Siewert, “Particular Solutions of the Linearized Boltzmann Equation for A Binary Mixture of Rigid Spheres,” Zeitschrift für Angewandte Mathematik und Physik ZAMP, Vol. 59, No. 2, 2008, pp. 281-292.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.